# SDR CA010724015

- Difficulty date: July 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,891 hours
- Engine: Lyc T5313B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: M/R Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING REGULAR MAINTENANCE (DAILY INSPECTION) EXCESSIVE PLAY WAS OBSERVED IN THE M/R DAMPER RODEND ON ONE OF THE DAMPER ASSEBLIES. FURTHER INVESTIGATION REVEALED THAT THE TEFLON LINER (APPROX. 50%) WAS EXTRUDING FROM THE BEARING. THE BEARING WAS REPLACED AND THE A/C RETURNED TO SERVICE.
